MathSciNet Relay Station
MathSciNet bibliographic data
MR330867 (48 #9204) 41A60
Bleick, W. E.; Wang, Peter C. C. Asymptotics of Stirling numbers of the second kind. Proc. Amer. Math. Soc. 42 (1974), 575–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement